# SDR RAIA2018122210001

- Difficulty date: December 10, 2018
- Submitted: December 22, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OMEGA BEAM RAMP ANGLE SUPPORT ABOVE OMEGA BEAM REPAIR DOUBLER HAVE CORROSION....REMOVED AND REPLACED L/H OMEGA BEAM RAMP ANGLE SUPPORT ABOVE OMEGA BEAM REPAIR DOUBLER.
